# SDR USAA2013102100011

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 45,238 hours, 18,527 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: L21571
- Condition: Low Pressure
- Location: L2 Door
- Part time: 13,006 hours, 5,187 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SLIDE 2L INDICATES LOW PRESSURE.  MAINTENANCE R & R 2L SLIDE IAW JC 26L00025010.
